Canonical curves and quadrics of rank 4
Compositio Mathematica, Tome 43 (1981) no. 2, pp. 145-179
Cet article a éte moissonné depuis la source Numdam
@article{CM_1981__43_2_145_0,
author = {Arbarello, Enrico and Harris, Joseph},
title = {Canonical curves and quadrics of rank 4},
journal = {Compositio Mathematica},
pages = {145--179},
year = {1981},
publisher = {Sijthoff et Noordhoff International Publishers},
volume = {43},
number = {2},
mrnumber = {622446},
zbl = {0494.14011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1981__43_2_145_0/}
}
TY - JOUR AU - Arbarello, Enrico AU - Harris, Joseph TI - Canonical curves and quadrics of rank 4 JO - Compositio Mathematica PY - 1981 SP - 145 EP - 179 VL - 43 IS - 2 PB - Sijthoff et Noordhoff International Publishers UR - http://geodesic.mathdoc.fr/item/CM_1981__43_2_145_0/ LA - en ID - CM_1981__43_2_145_0 ER -
Arbarello, Enrico; Harris, Joseph. Canonical curves and quadrics of rank 4. Compositio Mathematica, Tome 43 (1981) no. 2, pp. 145-179. http://geodesic.mathdoc.fr/item/CM_1981__43_2_145_0/
